# SDR FDEA200912284517

- Difficulty date: December 28, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059512
- Condition: Misrepaired
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE - RT APU EXHAUST CUT-OUT STA 2140, LONGERON 36 RT FOUND WITH EXISTING DOUBLER REPAIR.  EXISTING DOUBLER REPAIR AT STA 2140 RT APU EXHAUST CUT-OUT EVALUATED AND FOUND NOT IAW SRM 53-70-01 FIGURE 201 REPAIR 2, REVISION 42.   REPAIR CARRIED OUT IAW EA NR 1-5310-132315,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 109.
